Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Mayer–Vietoris property for relative symplectic cohomology

Umut Varolgunes

Geometry & Topology 25 (2021) 547–642
Bibliography
1 M Abouzaid, Symplectic cohomology and Viterbo’s theorem, from: "Free loop spaces in geometry and topology" (editors J Latschev, A Oancea), IRMA Lect. Math. Theor. Phys. 24, Eur. Math. Soc. (2015) 271 MR3444367
2 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
3 R Abraham, J E Marsden, T S Ratiu, Manifolds, tensor analysis, and applications, 2, Addison-Wesley (1983) MR697563
4 E Accinelli, E Covarrubias, An extension of the Sard–Smale theorem to convex domains with an empty interior, J. Math. Econom. 55 (2014) 123 MR3281834
5 M Audin, M Damian, Morse theory and Floer homology, Springer (2014) MR3155456
6 S Bosch, Lectures on formal and rigid geometry, 2105, Springer (2014) MR3309387
7 D Burghelea, S Haller, On the topology and analysis of a closed one form, I : Novikov’s theory revisited, from: "Essays on geometry and related topics, I" (editors É Ghys, P de la Harpe, V F R Jones, V Sergiescu, T Tsuboi), Monogr. Enseign. Math. 38, Enseign. Math. (2001) 133 MR1929325
8 K Cieliebak, A Floer, H Hofer, Symplectic homology, II : A general construction, Math. Z. 218 (1995) 103 MR1312580
9 K Cieliebak, A Oancea, Symplectic homology and the Eilenberg–Steenrod axioms, Algebr. Geom. Topol. 18 (2018) 1953 MR3797062
10 R L Cohen, J D S Jones, G B Segal, Morse theory and classifying spaces, preprint (1995)
11 R Datta, K E Smith, Frobenius and valuation rings, Algebra Number Theory 10 (2016) 1057 MR3531362
12 M Entov, L Polterovich, Quasi-states and symplectic intersections, Comment. Math. Helv. 81 (2006) 75 MR2208798
13 R Fintushel, R J Stern, Invariants for Lagrangian tori, Geom. Topol. 8 (2004) 947 MR2087074
14 A Floer, H Hofer, Coherent orientations for periodic orbit problems in symplectic geometry, Math. Z. 212 (1993) 13 MR1200162
15 A Floer, H Hofer, Symplectic homology, I : Open sets in n, Math. Z. 215 (1994) 37 MR1254813
16 S Ganatra, J Pardon, V Shende, Covariantly functorial wrapped Floer theory on Liouville sectors, Publ. Math. Inst. Hautes Études Sci. 131 (2020) 73 MR4106794
17 Y Groman, Floer theory and reduced cohomology on open manifolds, preprint (2015) arXiv:1510.04265
18 H Hofer, D A Salamon, Floer homology and Novikov rings, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 483 MR1362838
19 P B Kronheimer, T S Mrowka, Khovanov homology is an unknot-detector, Publ. Math. Inst. Hautes Études Sci. 113 (2011) 97 MR2805599
20 M Kunzinger, H Schichl, R Steinbauer, J A Vickers, Global Gronwall estimates for integral curves on Riemannian manifolds, Rev. Mat. Complut. 19 (2006) 133 MR2219824
21 F Laudenbach, Formes différentielles de degré 1 fermées non singulières : classes d’homotopie de leurs noyaux, Comment. Math. Helv. 51 (1976) 447 MR428335
22 H B Lawson Jr., Foliations, Bull. Amer. Math. Soc. 80 (1974) 369 MR343289
23 J M Lee, Introduction to smooth manifolds, 218, Springer (2013) MR2954043
24 R Lipshitz, S Sarkar, A Khovanov stable homotopy type, J. Amer. Math. Soc. 27 (2014) 983 MR3230817
25 V A Lunts, O M Schnürer, New enhancements of derived categories of coherent sheaves and applications, J. Algebra 446 (2016) 203 MR3421093
26 M McLean, Birational Calabi–Yau manifolds have the same small quantum products, Ann. of Math. 191 (2020) 439 MR4076630
27 R B Melrose, Differential analysis on manifolds with corners, book project (1996)
28 R S Palais, When proper maps are closed, Proc. Amer. Math. Soc. 24 (1970) 835 MR254818
29 J Pardon, An algebraic approach to virtual fundamental cycles on moduli spaces of pseudo-holomorphic curves, Geom. Topol. 20 (2016) 779 MR3493097
30 J Pardon, Contact homology and virtual fundamental cycles, J. Amer. Math. Soc. 32 (2019) 825 MR3981989
31 L Qin, On moduli spaces and CW structures arising from Morse theory on Hilbert manifolds, J. Topol. Anal. 2 (2010) 469 MR2748215
32 D Salamon, Lectures on Floer homology, from: "Symplectic geometry and topology" (editors Y Eliashberg, L Traynor), IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 143 MR1702944
33 P Seidel, Some speculations on pairs-of-pants decompositions and Fukaya categories, from: "Surveys in differential geometry, XVII" (editors H D Cao, S T Yau), International (2012) 411 MR3076066
34 E M Stein, Singular integrals and differentiability properties of functions, 30, Princeton Univ. Press (1970) MR0290095
35 D Tischler, On fibering certain foliated manifolds over S1, Topology 9 (1970) 153 MR256413
36 U Varolgunes, Mayer–Vietoris property for relative symplectic cohomology, PhD thesis, Massachusetts Institute of Technology (2018)
37 S Venkatesh, Rabinowitz Floer homology and mirror symmetry, J. Topol. 11 (2018) 144 MR3784228
38 C Viterbo, Functors and computations in Floer homology with applications, I, Geom. Funct. Anal. 9 (1999) 985 MR1726235
39 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324
40 H Whitney, On the extension of differentiable functions, Bull. Amer. Math. Soc. 50 (1944) 76 MR9785
41 J A Yorke, Periods of periodic solutions and the Lipschitz constant, Proc. Amer. Math. Soc. 22 (1969) 509 MR245916